IPM - School of Mathematics
|
|
|
Pages:
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
101
102
103
104
105
106
107
108
109
110
111
112
113
114
115
116
117
118
119
120
121
122
123
124
125
126
127
128
129
130
131
132
133
134
135
136
137
138
139
140
141
142
143
144
145
146
147
148
149
150
151
152
153
154
155
156
157
158
159
160
161
162
163
164
165
166
167
168
169
170
171
172
173
174
175
176
177
178
179
180
181
182
183
184
185
186
187
188
189
190
191
192
193
194
195
196
197
198
199
200
201
202
203
204
205
206
207
208
209
|
|
[Search Papers] [Print this List] | |
1341. | Behr. Khosravi (Joint with Z. Akhlaghi and M. Hatami), Quasirecognition by prime graph of the simple group 2F4(q), Acta Math. Hungar. 122(2009), 387-397 [abstract] |
1342. | Behr. Khosravi, On the prime graphs of the automorphism groups of sporadic simple groups, Arch. Math. (Brno) 45(2009), 83-94 [abstract] |
1343. | A. Farajzadeh (Joint with A. Amini-Harandi), Generalized complementarity problems in Banach spaces, Albanian Journal of Mathematics 3(2009), 35-42 [abstract] |
1344. | J. Asadollahi and Sh. Salarian (Joint with A. Bahlekeh), On the hierarchy of cohomological dimensions of groups, J. Pure Appl. Algebra 213(2009), 1795-1803 [abstract] |
1345. | S. Akbari, N. Ghareghani and G. B. Khosrovshahi (Joint with A. Mahmoody), On zero-sum 6-flows of graphs, Linear Algebra Appl. 430(2009), 3047-3052 [abstract] |
1346. | M. Asgharzadeh and M. Tousi, Cohen-Macaulayness with respect to Serre classes, Illinois Journal of Mathematics 53(2009), 67-85 [abstract] |
1347. | M. Asgharzadeh, K. Divaani-Aazar and M. Tousi, The finiteness dimension of local cohomology modules and its dual notion, J. Pure Appl. Algebra 213(2009), 321-328 [abstract] |
1348. | S. Nasseh, M. Tousi and S. Yassemi, Characterization of modules of finite projective dimension via Frobenius functors, Manuscripta Math. 130(2009), 425-431 [abstract] |
1349. | P. Sahandi, Semistar-Krull and valuative dimension of integral domains, Ricerche mat. 58(2009), 219-242 [abstract] |
1350. | K. Nourouzi (Joint with F. Lael), Compact operators defined on 2-normed and 2-probabilistic normed spaces, Math. Probl. Engn. 2009(2009), 17 pages [abstract] |
Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 |